# SDR SWAA2025061180253

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 76,265 hours, 45,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY DOOR WINDOW LIGHT INOP.   INSTALLED NEW LAMP ON R/H EMERGENCY DOOR LIGHT PER AMM 33-21-00.
